# SDR U2RA2022082300041

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,651 hours, 13,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B1186230
- Part serial: NONE
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON RHW LEADING EDGE PANEL LOWER SUPPORT BEAM (P/N:65B11862-30) ADJACENT TO OLES 1523. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, LNC'S ENGINEERING ORDER 22125-1 REV IR, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON AUGUST 12, 2022. DETAILS OF WORK WAS DOCUMENTED IN HAECO XIAMEN'S NRC WKL6261.
